Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FONCTION HOLOMORPHE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1297

  • Page / 52

Export

Selection :

  • and

EXTENSION HOLOMORPHE DANS DES CLASSES DE HARDYJULIE CUMENGE ANNE.1980; ; FRA; DA. 1980; 81 P.; 30 CM; BIBL. 13 REF.; TH. 3E CYCLE: MATH. PURES, ANAL. TOPOL./TOULOUSE 3/1980/2356Thesis

PROBLEMES DE PROLONGEMENT ANALYTIQUE ET D'APPROXIMATION POLYNOMIALE PONDEREE.NESSIM SIBONY.1974; AO-CNRS-11971; FR.; DA. 1974; PP. (104P.); BIBL. 8 REF.; (THESE DOCT. SCI. MATH.; PARIS-SUD)Thesis

COMPLEX ANALYSIS IN LOCALLY CONVEX SPACESDINEEN S.1981; NORTH-HOLL. MATH. STUD.; ISSN 0304-0208; NLD; DA. 1981; VOL. 57; 505 P.; BIBL. 725 REF.Serial Issue

IDEAUX DE FONCTIONS HOLOMORPHES. ETUDE A CROISSANCE.BONNEAU P.1977; ; S.L.; DA. 1977; PP. (54P.); BIBL. DISSEM.; (THESE DOCT. SPEC. MATH. PURES, OPTION ANAL. TOPOL.; PAUL SABATIER TOULOUSE)Thesis

HOLOMORPHIC FUNCTIONS IN TUBES WHICH HAVE DISTRIBUTIONAL BOUNDARY VALUES AND WHICH ARE HP FUNCTIONSCARMICHAEL RD; RICHTERS SP.1983; SIAM JOURNAL ON MATHEMATICAL ANALYSIS; ISSN 0036-1410; USA; DA. 1983; VOL. 14; NO 3; PP. 596-621; BIBL. 36 REF.Article

ON THE PEAK SETS FOR HOLOMORPHIC LIPSCHITE FUNCTIONSBRUNA J.1983; INDIANA UNIVERSITY MATHEMATICS JOURNAL; ISSN 0022-2518; USA; DA. 1983; VOL. 32; NO 2; PP. 257-272; BIBL. 9 REF.Article

ENTIRE HOLOMORPHIC MAPPINGS IN ONE AND SEVERAL COMPLEX VARIABLES.GRIFFITHS PA.1976; ANN. MATH. STUD.; U.S.A.; DA. 1976; NO 85; PP. (119P.); BIBL. 3 P.Serial Issue

ON HOLOMORPHIC EXTRAPOLATIONS OF THE SCATTERING AMPLITUDE INTO THE COMPLEX PLANE.LANGBEIN W.1975; REP. MATH. PHYS.; NETHERL.; DA. 1975; VOL. 7; NO 2; PP. 281-288; BIBL. 11 REF.Article

SUR LES FONCTIONS HOLOMORPHES A VALEURS DANS L'ESPACE DES MARTINGALES LOCALESGEBUHRER MO.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 986; PP. 123-124Conference Paper

PROBLEME DU D ROND D ROND DIV. ENT CROISSANCE: EQUATIONS AUX DERIVEES PARTIELLES NON LINEAIRES AU BORD ET FONCTION HOLOMORPHE, FONCTION CONJUGUEE A PLUSIEURS VARIABLES, MESURE PLURIHARMONIQUELAVILLE GUY.1979; ; FRA; DA. 1979; PAG. MULT.; 29 CM; BIBL. DISSEM.; TH.: SCI. MATH./PARIS 6/1979Thesis

LA DISTRIBUTION DES VALEURS DES APPLICATIONS HOLOMORPHES.GRUMAN LM.1977; ; S.L.; DA. 1977; PP. 1-65; BIBL. DISSEM.; (THESE DOCT. SCI.; PIERRE ET MARIE CURIE PARIS VI)Thesis

SUR LES SUITES TOTALES ET LES BASES TOPOLOGIQUES DANS CERTAINS ESPACES DE FONCTIONS HOLOMORPHES.ANTIBI A.1977; ; S.L.; DA. 1977; PP. (51P.); BIBL. 3 P.; (THESE DOCT. SPEC. MATH. PURES, OPTION ANAL. TOPOL.; PAUL SABATIER TOULOUSE)Thesis

HOLOMORPHIC FUNCTIONS WITH A NONNEGATIVE IMAGINARY PART IN THE FUTURE TUBE.VLADIMIROV VS.1975; LECTURE NOTE PHYS.; GERM.; DA. 1975; VOL. 39; PP. 281-282; BIBL. 1 REF.; (INT. SYMP. MATH. PROBL. THEOR. PHYS.; KYOTO; 1975)Conference Paper

COMPLEX ANALYTIC VARIETIESWHITNEY H.1972; READING, MASS.; ADDISON-WESLEY; DA. 1972; PP. (411 P.); BIBL. 2 P. 1/2Book

VARIOUS APPLICATIONS OF THE EXISTENCE OF WELL GROWING HOLOMORPHIC FUNCTIONSPFLUG P.1982; NORTH-HOLLAND MATHEMATICS STUDIES; ISSN 0304-0208; NLD; DA. 1982; VOL. 71; PP. 391-412; BIBL. 18 REF.Conference Paper

FONCTIONS DE PLUSIEURS VARIABLES COMPLEXES. SEMINAIRE FRANCOIS NORGUET. OCTOBRE 1970-DECEMBRE 1973.1974; LECTURE NOTES MATH.; GERM.; DA. 1974; NO 409; PP. (625P.); BIBL. DISSEM.Article

THEORIE DES INVARIANTS HOLOMORPHES.ECALLE J.1974; AO-CNRS-10672; FR.; DA. 1974; PP. 1-202; BIBL. 3 P. 1/2; (THESE DOCT. SCI.; PARIS-SUD)Thesis

ETUDE QUANTITATIVE DES SOUS-ENSEMBLES ANALYTIQUES COMPLEXES DE CN ET DES IDEAUX DE FONCTIONS HOLOMORPHESSKODA H.1972; AO-CNRS-7404; FR.; DA. 1972; PP. (52 P.); BIBL. DISSEM.; (THESE DOCT. SCI. MATH.; UNIV. NICE; 1972)Thesis

SUR UNE PROPRIETE D'ETOILEMENT DANS LA THEORIE DE LA REPRESENTATION CONFORMEMOCANU PT.1972; STUD. UNIV. BABES-BOLYAI, MATH.-MECH.; ROUMAN.; DA. 1972; VOL. 17; NO 2; PP. 55-58; ABS. ROUM. RUSSE; BIBL. 3 REF.Serial Issue

PROLONGEMENT ANALYTIQUE D'UNE FONCTION HOLOMORPHE SUR UNE SURFACE EXTERIEURE A 2 CERCLESBANCHEV V TS.1972; C.R. ACAD. BULG. SCI.; BULG.; DA. 1972; VOL. 25; NO 10; PP. 1323-1326; BIBL. 8 REF.Serial Issue

SOLUTIONS MINIMALES DE L'EQUATION D ROND U=F DANS LA BOULE ET DANS LE POLYDISQUE DE CN. APPLICATION A UN PROBLEME D'INTERPOLATION DANS LE POLYDISQUE ET ETUDE DES ZEROS DES FONCTIONS HOLOMORPHES DANS LE POLYDISQUECHARPENTIER PHILIPPE.1981; ; FRA; DA. 1981; 126 P.; 30 CM; BIBL. DISSEM.; TH.: SCI. MATH./PARIS 11/1981/2402Thesis

TRANSFORMATION DE RADON DANS PN-PK, SUR UNE VARIETE LISSE QUELCONQUEADAM ANTOINE.1980; ; FRA; DA. 1980; 25 P.; 30 CM; BIBL. 5 REF.; TH. 3E CYCLE: MATH./PARIS 7/1980Thesis

RICHNESS OF THE CLASS OF HOLOMORPHIC FUNCTIONS ON AN INFINITE DIMENSIONAL SPACE.SCHOTTENLOHER M.1977; N.-HOLLAND MATH.-STRUD.; NETHERL.; DA. 1977; VOL. 27; PP. 209-225; BIBL. 2 P.; (FUNCT. ANAL. SURV. RECENT RESULTS. PROC. CONF.; PADEBORN, GER.; 1976)Conference Paper

ENFONCEMENT D'UNE TIGE FERMEE DANS LE TROU CURVILIGNE D'UNE PLAQUE ISOTROPEMARTYNOVICH TL; ZVARICH MK.1974; PRIKL. MEKH., U.S.S.R.; S.S.S.R.; DA. 1974; VOL. 10; NO 9; PP. 46-52; BIBL. 4 REF.Article

PROBLEME DE CONJUGAISON POUR UN PLAN AVEC UN SYSTEME DOUBLEMENT PERIODIQUE DE COUPURES CURVILIGNESVANYIN GA.1974; DOP. AKAD. NAUK U.R.S.R., A; S.S.S.R.; DA. 1974; VOL. 36; NO 8; PP. 732-734; ABS. ANGL. RUSSE; BIBL. 2 REF.Article

  • Page / 52